# SDR HEEA0012690

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7040U
- Make and model: Bolkms BK117A3
- Aircraft serial: 7180
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 066308105
- Condition: Failed
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS FLAG STAYS IN VIEW.
